# SDR UIEA2014080500368

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 73,578 hours, 14,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112435021
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN OF LT WING LE FRONT SPAR UPPER STATION WS 1621 NEAR PNL 531BB.  REMOVED CORROSION IAW SRM 57-20-01-1A -1 FIG 101 REV 28 & APPLY REWORK AREA SURFACE PROTECTIVE COATING IAW SRM 51-20-01 REV 28.
